# SDR CHQA20120822337

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 HAD AND EXISTING REPAIR THAT WAS FOUND TO BE CORRODED.  THE LEFT OMEGA BEAM AT FRAME 20 EXISTING REPAIR WAS REPLACED IN ACCORDANCE WITH SRM 53-00-10.
